# SDR RAIA20181220002

- Difficulty date: December 20, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 42,142 hours, 25,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY-LT LATERAL SUPPORT ANGLE IS CRACKED AT FRAME 46 - JOB TURNOVER- REMOVED CRACKED SUPPRT ANGLE IAW SRM 51-40-02-CORR. ACTION-REMOVED AND REPAIRED ANGLE IAW SRM 57-20-01 AND INSTALLED REPAIRED PART.
